Items where Author is "Arshad, Muhammad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Arshad, Muhammad and Hussain, Aftab (2017) Fixed Point results for generalized rational α- Geraghty contraction. Miskolc Mathematical Notes, 18 (2). pp. 611-621. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Arshad, Muhammad and Shoaib, Abdullah and Abbas, Mujahid and Azam, Akbar (2013) Fixed points of a pair of Kannan type mappings on a closed ball in ordered partial metric spaces. Miskolc Mathematical Notes, 14 (3). pp. 769-784. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Fri Jun 25 12:45:41 2021 CEST.